How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr Uzair Your Own Question
Dr Uzair
Dr Uzair, Doctor
Category: Eye
Satisfied Customers: 6171
Experience:  MBBS, FCPS (R) General Surgery. Years of experience in Emergency Medicine.
27273415
Type Your Eye Question Here...
Dr Uzair is online now
A new question is answered every 9 seconds

Everything keeps going green and I loose my vision. Why?

Customer Question

Hello everything keeps going green and I lose my vision. I have been taking metformin inhalers thyroxine clopidogrel atorvasitin sertraline clonidine isosorbide monoit.
I had Tia about 5 years ago. I had diabetic eye screening. I've got a pale retina whatever that is.
I have my eyes checked yearly.
Submitted: 3 months ago.
Category: Eye
Expert:  Dr Uzair replied 3 months ago.
Hi and welcome.
Considering your co-morbids you are very likely to get TIAs and Ischemic disease of the eye. If the changes in vision are acute I would suggest you to go to ER straight away as it can be another TIA or ischemic retinopathy that needs further evaluation and prompt treatment.
Let me know if you have further questions. Wish you good health.